Get your Health question answered in 3 easy steps

150 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes visible green vein on scrotum after masturbation?

Answered by
Dr.
Dr. Lohit K

General & Family Physician

Practicing since :2007

Answered : 1649 Questions

default
Posted on Tue, 5 Aug 2014 in Men's Health
Question: I had just finished masturbating with a hair tie that was a bit tight around my scrotum and penis. I noticed a vein down the middle of my scrotum has become more green/visible/enhanced. I'm the worry some type of guy and maybe think something is wrong. Can you tell me what it means? I've done it many times and now I feel like it's possibly causing a problem. Not by feeling or pain but visually.
doctor
Answered by Dr. Lohit K 1 hour later
Brief Answer:
engorged veins. no problem. don't repeat

Detailed Answer:
Hi,

I went through the query and understood your concern.

This green vein suggests that your vein is engorged due to the hair tie which has reduced the venous return. Since you don't have any other complaints or symptoms no need to worry for now. But this type of practice may cause problem due to variations in blood supply and drainage.

For now be relaxed and do your routine activities. Wear loose trousers for good ventilation and use testicular support inner wears. If any pain or visible change in testes then need to consult your doctor once for examination.

Hope this information helps you and answered your questions. Feel free to ask for any further queries. I will be glad to answer them.

Wish you good health.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Lohit K 11 hours later
I just wanted to update you on what it looks like today. Is it something i need to be worried about? They're a little sensitive but not unbearable. On the pain scale on 1-10. 10 being the worst pain they only feel about a 2 or 3.
doctor
Answered by Dr. Lohit K 12 hours later
Brief Answer:
NSAID, testicular support. Scan

Detailed Answer:
Hi

little pain 2/10 may disappear with NSAID like aceclofenac or ibuprofen along with loose trousers and testicular support. If this does not improve with the above medications then better to get examined once or get done scanning of external genitalia to rule out any problem.

Hope this answered your query.
Wish you faster recovery and good health.

Regards

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Lab Tests
Medical Topics

Recent questions on  Pain scale

doctor1 MD

I have had a pain under my right shoulder blade for about 8 hours. I've taken aspirin and put heat on it no relief

doctor1 MD

Hey doctor, For the last 3 weeks now I have been having lower groin pain that extends down to the upper right side of my testicles which seems to come and go. I have been to the doctor and have done 2 separate urine tests one of them was a repeat...

doctor1 MD

I have health anxiety and recently have become concerned about pains i sometimes get in my shoulders and arms. I have no idea what a heart attack would be like. I dont ever have chest pain and Ive never experienced chest pain. The soreness or...

doctor1 MD

HAD ORAL SURGERY - ROOT CANAL WAS PERFORMED. WAS ON IBUPROPHRRN MORE THSAN THREE WEEKS AGO. HAVING SOME PAIN SCALE ONE TO 10. 10 BEING HIGHEST. MY PAIN IS ABOUT 7. MY PHYSICIAN WANTS ME TO TRY TRAMADOL 50 MG TWO TABLETS FOUR TIMES A DAY. WANTS ME TO CEASE TAKING IBUPHRPHEN FOR NOW. ANY CONCERNS? M HEALTH IS FAIR. HAVE HBP AND DIABETIC.

doctor1 MD

I am being treated for a possible herneated disc in my lower back, which has caused me pain for the last 4 weeks, ranging anywhere from a 3-9 on the pain scale. My question is, lately I've noticed that right before my pain elevates to the high end of the scale I experience a vibrating/buzzing sensation all over my body....is this something I should make my Orthopedic doctor aware of? This has been happening in the last week, after I saw the doctor. I'm currently on Prednisone & Muscle Relaxers. Thank you!